I have been taking a diet pill that possibly contained sibutramine and have also been on acyclovir are there side effects
2 Feb 2011
There appears to be no drug interactions between sibutramine and acyclovir.
However you should check with your doctor that this combination is safe.
(Sibutramine was withdrawn from the U.S. market in October 2010.)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am waiting for a "specific" blood test for genital herpes, and am taking acyclovir 800mg every four hours. My testicals seem to be little ...
1 answer • 12 Mar 2011
... pass or should I discontinue the medication and look for alternative meds?
1 answer • 31 Oct 2011
Acyclovir daily controls it, is this permanent?If I take acyclovir one a day no rash on my tailbone. Miss about three days and the rash appears. Back ...
1 answer • 16 Sep 2012
I have seen that some websites from china sell them, but I don't know if I should trust them or not. Has anyone gotten them after they were off ...
2 answers • 9 May 2014